# SDR UPS06847358

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 368
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK IAW AMM 33-50-01-2.  EMERGENCY LIGHTS TEST SERVICEABLE IAW AMM 33-50-01-2.  P/N ON 5708458-503, S/N ON FT002; P/N OFF 5708458-503, S/N OFF 368.
